MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH ANATOMIC; PROSTHESIS, TOTAL ANATOMIC SHOULDER

FX SOLUTIONS EASYTECH ANATOMIC; PROSTHESIS, TOTAL ANATOMIC SHOULDER
Model Number 314-0034
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
Patient was revised on (b)(6) 2021 due to dislocation.Surgeon explanted easytech anchor baseta6v ø34 mm cementless, 3-4 pegs glenoid pe cemented size s and replaced it with a ø135/145 36+9 cup, humelock reversed ta6v cementless glenoid base plant ti/ha ø24mm and eccentric glenosphere.

Brand Name
EASYTECH ANATOMIC
Common Device Name
PROSTHESIS, TOTAL ANATOMIC SHOULDER
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12679014
Report Number3009532798-2021-00160
Device Sequence Number11700108
Product Code PKC
UDI-Device Identifier03701037301470
UDI-Public03701037301470
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/01/2026
Device Model Number314-0034
Device Catalogue Number314-0034
Device Lot NumberP0508
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;